Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Feeling lousy and having weakness. Taking cyclobenzaprine, lunesta, levothyroxine butetanide and metoprolol. Help?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
Question
THANKS.IM FEELING LOUSY. JUST RAN AN INTERACTION AND JUST ABOUT ALL INTERACT. COULD YOU GIVE ME SOME HELP?
Posted Thu, 15 Aug 2013 in General Health
 
 
Answered by Dr. Jay Patel 1 hour later
Hi,

I am dr XXXXXXX and I will try my level best to help you.

It seems you are upset and feeling tired today. I understand as you are taking multiple drugs going on so its a side effect of one of many drug in every day prescription.

Here is what I need you to do,
1) Try and talk to some one your near and dear one. Just thinking about the happy movements in our life does helps.

2) If you can't find a good listener to talk to, you may type to me and we can talk to each other on this issue.

3) Please have keep on taking your medicine as prescribe.

4) I need you to open up and say more to me rather then just feeling lousy.
If possible please answer the below questions.

a) why do you feel lousy?
b) do you like to do things you normally enjoy (reading/shopping/ talking/going out etc) ?
c) do you feel worthless?
d) Are you scared about any thing?
e) do you stay alone.
f) what's your favorite pass time?
g) how is every things else in your life?
h) do you have any one taking care of you?

Please keep in touch with me and try to answer as many question you can.

Hope its not a lot of pain to answer above question.
Thanks for the query.
Dr XXXXXXX XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor